# SDR GTIA2022080836576

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 29,857 hours, 13,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 15809
- Condition: Malfunctioned
- Location: Zone 900
- Part time: 7,823 hours, 3,530 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE SIREN GOES OFF IN FLIGHT-REMOVED AND REPLACED FWD MEGAPHONE IAW A320-EMER EQUIP REV3.
